# SDR IPXA2017050316730

- Difficulty date: April 9, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 81,815 hours, 13,740 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP0826501
- Condition: Corroded
- Location: Bs 459-478
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RIGID CARGO BARRIER SEAT TRACK AT BS 459 - 478 AND LBL 56 TO 61.  REPAIRED CORRODED SEAT TRACK IAW EA 011-5310-01-A6756 AND EO MD11-5310-64118-A. MAJOR.
